# SDR IPXA2020041554270

- Difficulty date: April 15, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMCD SEAT TRACK BET FR79-FR80 @ -Y1137.1 (R/H) CORROSIONREPAIRED IAW A300-600 SRM REC33 53-10-16 FIG 201
